Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feel nervousness, anxiety and have memory loss. Taking rivotril. Looking for remedy

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
I feel nervousness and anxiety for which i take rivotril .5.I feel memory loss and sexual dysfuctioning due to this.Kindly tell me remedy.
Posted Fri, 29 Mar 2013 in Anxiety and Stress
Answered by Dr. Sundar Gnanavel 1 hour later
Thanks for your query. Based on your history you appear to suffer from social anxiety disorder. Rivotril is clonazepam which is given for transient reduction in anxiety symptoms. It can lead to drowsiness, difficulty in concentrating and erection difficulty. I would suggest you discuss with your psychiatrist for other more efffective options for managing social anxiety including the SSRI group of drugs like paroxetine as well as psychotherapy techniques like exposure and response prevention. This would lead to long lasting decrease in anxiety symptoms without any adverse effects. Do clarify further if required.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor